JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 3, Article 78
Newton's Inequalities for Families of Complex Numbers

    Authors: Vladimir V. Monov,  
    Keywords: Elementary symmetric functions, Newton's inequalities, Nonnegative matrices.  
    Date Received: 02/06/05  
    Date Accepted: 20/06/05  
    Subject Codes:

26C10, 26D05.

    Editors: Constantin P. Niculescu,  

We prove an extension of Newton's inequalities for self-adjoint families of complex numbers in the half plane $ func{Re}z>0.$ The connection of our results with some inequalities on eigenvalues of nonnegative matrices is also discussed.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login